Share Your Coronavirus (COVID-19) Vaccine Experience: Any Impact on Your Tinnitus or Hyperacusis?

Discussion in 'Support' started by teacher34, Jan 3, 2021.

    1. Dan Moore

      Dan Moore Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      unknown
      I had my first shot of Moderna in May 2021. After a few days I started getting pulsatile tinnitus. I found out the Eustachian tube had swollen shut and caused the fluid inside to build up.

      After a month of steadily increasing hearing loss in that ear I looked up a way to 'uncork' the tube. I did so and noticed a major difference in the hearing. But the severe pulsatile tinnitus and hyperacusis didn't go away.

      After several more months I found an article on Tinnitus Talk about taking Ibuprofen for inflammation. After a month of 3 pills a day during meals, my pulsatile tinnitus finally subsided. Hyperacusis is still bad but tolerable. It took nearly 6 months of bad pulsatile tinnitus and hypereacusis from the shot before I could get things under control and feel like things are normal again.

      I do not plan on taking any more COVID-19 shots.
       
      • Like Like x 1
      • Hug Hug x 1
Loading...

Share This Page